Alert archive / Oklahoma / Fire Weather Watches in 2006
Fire Weather Watch 21, NWS Tulsa, OK
NWS Tulsa, OK issued this fire weather watch at Apr 10, 2006, 4:50 AM CDT for 15 counties in Oklahoma. It took effect at Apr 11, 2006, 12:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 10, 2006, 4:50 AM CDT (09:50 UTC)
- In effect from
- Apr 11, 2006, 12:00 PM CDT
- Expired
- Apr 10, 2006, 3:44 PM CDT
- In force
- Issued by
- NWS Tulsa, OK
Counties Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Mayes County, OK, Muskogee County, OK, Nowata County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 8 km from the middle of the area, began a volume at 09:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.8 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2605 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KTSA 100950 RFWTSA RED FLAG WARNING NATIONAL WEATHER SERVICE TULSA OK 450 AM CDT MON APR 10 2006 ...FIRE DANGER WILL INCREASE THIS AFTERNOON OVER NORTHEAST OKLAHOMA... .SOUTH WINDS WILL INCREASE TO 15 TO 20 MILES AN HOUR TODAY AS LOW PRESSURE DEVELOPS OVER THE HIGH PLAINS. THE WINDS...WHICH MAY GUST TO 25 TO 30 MILES AN HOUR...COMBINED WITH AFTERNOON TEMPERATURES IN THE MID 70S WILL INCREASE FIRE DANGER FOR MUCH OF NORTHEAST OKLAHOMA. OKZ056>058-061>063-067-101800- /O.NEW.KTSA.FW.A.0021.060411T1700Z-060412T0000Z/ /O.CON.KTSA.FW.W.0022.060410T1700Z-060411T0000Z/ NOWATA-CRAIG-OTTAWA-ROGERS-MAYES-DELAWARE-WAGONER- 450 AM CDT MON APR 10 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH EARLY TUESDAY EVENING FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... NOWATA...CRAIG...OTTAWA...ROGERS...MAYES...DELAWARE...WAGONER. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... NOWATA...CRAIG...OTTAWA...ROGERS...MAYES...DELAWARE...WAGONER. SPECIFIC RED FLAG WARNING CRITERIA FOR WIND TEMPERATURE AND KBDI WILL BE MET THIS AFTERNOON FOR THE NORTHEAST CORNER OF OKLAHOMA WHICH INCLUDES THE AFOREMENTIONED COUNTIES. SIMILAR WIND TEMPERATURE AND KBDI CONDITIONS ARE FORECAST FOR THE AREA OF NORTHEAST OKLAHOMA NORTH OF INTERSTATE 40 TUESDAY AFTERNOON. THEREFORE A FIRE WEATHER WATCH HAS BEEN ISSUED FOR THAT AREA. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ OKZ054-055-059-060-064-066-068>070-101800- /O.NEW.KTSA.FW.A.0021.060411T1700Z-060412T0000Z/ OSAGE-WASHINGTON OK-PAWNEE-TULSA-CREEK-OKMULGEE-CHEROKEE-ADAIR- MUSKOGEE- 450 AM CDT MON APR 10 2006 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... OSAGE...WASHINGTON...PAWNEE...TULSA...CREEK...OKMULGEE... CHEROKEE...ADAIR...MUSKOGEE. THE COMBINATION OF TEMPERATURES NEAR 80 DEGREES AND WINDS OF 15 TO 25 MILES AN HOUR ALONG WITH DRY CONDITIONS HAS PROMPTED A FIRE WEATHER WATCH TUESDAY FOR AREAS NORTH OF INTERSTATE 40 IN EASTERN OKLAHOMA. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
2 follow-up statements
000 WWUS84 KTSA 101528 RFWTSA RED FLAG WARNING NATIONAL WEATHER SERVICE TULSA OK 1028 AM CDT MON APR 10 2006 ...FIRE DANGER WILL INCREASE THIS AFTERNOON OVER NORTHEAST OKLAHOMA... .SOUTH WINDS WILL INCREASE TO 15 TO 20 MILES AN HOUR TODAY AS LOW PRESSURE DEVELOPS OVER THE HIGH PLAINS. THE WINDS...WHICH MAY GUST TO 25 TO 30 MILES AN HOUR...COMBINED WITH AFTERNOON TEMPERATURES IN THE MID 70S WILL INCREASE FIRE DANGER FOR MUCH OF NORTHEAST OKLAHOMA. OKZ054-055-059-060-064-066-102330- /O.EXA.KTSA.FW.W.0022.060410T1700Z-060411T0000Z/ /O.CON.KTSA.FW.A.0021.060411T1700Z-060412T0000Z/ OSAGE-WASHINGTON OK-PAWNEE-TULSA-CREEK-OKMULGEE- 1028 AM CDT MON APR 10 2006 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... OSAGE...WASHINGTON...PAWNEE...TULSA...CREEK...OKMULGEE. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... OSAGE...WASHINGTON...PAWNEE...TULSA...CREEK...OKMULGEE. SPECIFIC RED FLAG WARNING CRITERIA FOR WIND TEMPERATURE AND KBDI WILL BE MET THIS AFTERNOON FOR MUCH OF NORTHEAST OKLAHOMA. SIMILAR WIND TEMPERATURE AND KBDI CONDITIONS ARE FORECAST FOR THE AREA OF NORTHEAST OKLAHOMA NORTH OF INTERSTATE 40 TUESDAY AFTERNOON. THEREFORE A FIRE WEATHER WATCH HAS BEEN ISSUED FOR THAT AREA. A RED FLAG WARNING MEANS THAT A DANGEROUS COMBINATION OF WEATHER CONDITIONS AND DRY VEGETATION IS EXPECTED...FAVORING RAPID GROWTH AND SPREAD OF ANY WILDFIRES. PRIMARY WEATHER FACTORS INCLUDE STRONGER WINDS...LOWER HUMIDITIES...AND WARMER TEMPERATURES. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR BEYOND 24 HOURS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ OKZ065-102330- /O.EXA.KTSA.FW.W.0022.060410T1700Z-060411T0000Z/ OKFUSKEE- 1028 AM CDT MON APR 10 2006 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... OKFUSKEE. SPECIFIC RED FLAG WARNING CRITERIA FOR WIND TEMPERATURE AND KBDI WILL BE MET THIS AFTERNOON FOR MUCH OF NORTHEAST OKLAHOMA. A RED FLAG WARNING MEANS THAT A DANGEROUS COMBINATION OF WEATHER CONDITIONS AND DRY VEGETATION IS EXPECTED...FAVORING RAPID GROWTH AND SPREAD OF ANY WILDFIRES. PRIMARY WEATHER FACTORS INCLUDE STRONGER WINDS...LOWER HUMIDITIES...AND WARMER TEMPERATURES. $$ OKZ056>058-061>063-067-102330- /O.CON.KTSA.FW.W.0022.060410T1700Z-060411T0000Z/ /O.CON.KTSA.FW.A.0021.060411T1700Z-060412T0000Z/ NOWATA-CRAIG-OTTAWA-ROGERS-MAYES-DELAWARE-WAGONER- 1028 AM CDT MON APR 10 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... NOWATA...CRAIG...OTTAWA...ROGERS...MAYES...DELAWARE...WAGONER. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... NOWATA...CRAIG...OTTAWA...ROGERS...MAYES...DELAWARE...WAGONER. SPECIFIC RED FLAG WARNING CRITERIA FOR WIND TEMPERATURE AND KBDI WILL BE MET THIS AFTERNOON FOR MUCH OF NORTHEAST OKLAHOMA. SIMILAR WIND TEMPERATURE AND KBDI CONDITIONS ARE FORECAST FOR THE AREA OF NORTHEAST OKLAHOMA NORTH OF INTERSTATE 40 TUESDAY AFTERNOON. THEREFORE A FIRE WEATHER WATCH HAS BEEN ISSUED FOR THAT AREA. A RED FLAG WARNING MEANS THAT A DANGEROUS COMBINATION OF WEATHER CONDITIONS AND DRY VEGETATION IS EXPECTED...FAVORING RAPID GROWTH AND SPREAD OF ANY WILDFIRES. PRIMARY WEATHER FACTORS INCLUDE STRONGER WINDS...LOWER HUMIDITIES...AND WARMER TEMPERATURES. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR BEYOND 24 HOURS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ OKZ068>070-102330- /O.CON.KTSA.FW.A.0021.060411T1700Z-060412T0000Z/ CHEROKEE-ADAIR-MUSKOGEE- 1028 AM CDT MON APR 10 2006 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... CHEROKEE...ADAIR...MUSKOGEE. THE COMBINATION OF TEMPERATURES NEAR 80 DEGREES AND WINDS OF 15 TO 25 MILES AN HOUR ALONG WITH DRY CONDITIONS HAS PROMPTED A FIRE WEATHER WATCH TUESDAY FOR AREAS NORTH OF INTERSTATE 40 IN EASTERN OKLAHOMA. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
000 WWUS84 KTSA 102044 RFWTSA RED FLAG WARNING NATIONAL WEATHER SERVICE TULSA OK 344 PM CDT MON APR 10 2006 OKZ054>064-066-067-110000- /O.UPG.KTSA.FW.A.0021.060411T1700Z-060412T0000Z/ /O.NEW.KTSA.FW.W.0023.060411T1700Z-060412T0100Z/ /O.CON.KTSA.FW.W.0022.000000T0000Z-060411T0000Z/ OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES- DELAWARE-CREEK-OKMULGEE-WAGONER- 344 PM CDT MON APR 10 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM CDT TUESDAY FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA... ROGERS...MAYES...DELAWARE...CREEK...OKMULGEE...WAGONER. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA... ROGERS...MAYES...DELAWARE...CREEK...OKMULGEE...WAGONER. FIRE WEATHER CONDITIONS ARE EXPECTED TO IMPROVE THIS EVENING AS TEMPERATURES FALL AND RELATIVE HUMIDITY VALUES RISE. THERE WILL BE A VERY HIGH FIRE DANGER ON TUESDAY AS TEMPERATURES RISE INTO THE 70S AND LOWER 80S WITH THE AID OF A SOUTHEAST BREEZE OF 15 TO 20 WITH GUSTS TO 35 MPH. A RED FLAG WARNING MEANS THAT A DANGEROUS COMBINATION OF WEATHER CONDITIONS AND DRY VEGETATION IS EXPECTED WITHIN 24 HOURS... FAVORING RAPID GROWTH AND SPREAD OF ANY WILDFIRES. PRIMARY WEATHER FACTORS INCLUDE STRONGER WINDS...LOWER HUMIDITIES...AND WARMER TEMPERATURES. $$ OKZ065-110000- /O.NEW.KTSA.FW.W.0023.060411T1700Z-060412T0100Z/ /O.CON.KTSA.FW.W.0022.000000T0000Z-060411T0000Z/ OKFUSKEE- 344 PM CDT MON APR 10 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM CDT TUESDAY FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... OKFUSKEE. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... OKFUSKEE. A RED FLAG WARNING MEANS THAT A DANGEROUS COMBINATION OF WEATHER CONDITIONS AND DRY VEGETATION IS EXPECTED WITHIN 24 HOURS... FAVORING RAPID GROWTH AND SPREAD OF ANY WILDFIRES. PRIMARY WEATHER FACTORS INCLUDE STRONGER WINDS...LOWER HUMIDITIES...AND WARMER TEMPERATURES. $$ OKZ068>070-110300- /O.UPG.KTSA.FW.A.0021.060411T1700Z-060412T0000Z/ /O.NEW.KTSA.FW.W.0023.060411T1700Z-060412T0100Z/ CHEROKEE-ADAIR-MUSKOGEE- 344 PM CDT MON APR 10 2006 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM CDT TUESDAY FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... CHEROKEE...ADAIR...MUSKOGEE. THERE WILL BE A VERY HIGH FIRE DANGER ON TUESDAY AS TEMPERATURES RISE INTO THE 70S AND LOWER 80S WITH THE AID OF A SOUTHEAST BREEZE OF 15 TO 20 WITH GUSTS TO 35 MPH. A RED FLAG WARNING MEANS THAT A DANGEROUS COMBINATION OF WEATHER CONDITIONS AND DRY VEGETATION IS EXPECTED WITHIN 24 HOURS... FAVORING RAPID GROWTH AND SPREAD OF ANY WILDFIRES. PRIMARY WEATHER FACTORS INCLUDE STRONGER WINDS...LOWER HUMIDITIES...AND WARMER TEMPERATURES. $$
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this fire weather watch went out at Apr 10, 4:05 AM CDT, 45 minutes earlier.
Area forecast discussion, Apr 10, 4:05 AM CDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
405 AM CDT MON APR 10 2006
.DISCUSSION...
FIRE THREAT ONCE AGAIN COMES INTO PLAY TODAY
AND PROBABLY TO GREATER EXTENT TUESDAY. RED
FLAG WARNING ISSUED YESTERDAY OVER NORTHEAST
CORNER OF OKLAHOMA LEFT INTACT. COMBO...KBDI
WIND / TEMP REACH RED FLAG THRESHOLD. BETTER
WIND TUESDAY FOR A LARGER PART OF CWA YIELDS
FIRE WEATHER WATCH..FOR LOCATIONS NORTH I 40
IN EASTERN OKLAHOMA. CHANCE POPS TUESDAY AND
TUESDAY NIGHT INTO WEDNESDAY..AS CAP MAY NOT
HOLD INCREASED MOIST FLOW. UNSEASONABLY WARM
THURSDAY THROUGH THE WEEKEND AS BOTH GFS AND
ECMWF BRING A HOT RIDGE WITH H850 TEMPS NEAR
PLUS 20. GW
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 81 62 81 61 / 0 0 20 20
FSM 78 55 79 61 / 0 0 10 20
MLC 81 60 79 61 / 0 0 20 20
BVO 81 58 80 55 / 0 10 20 20
FYV 76 53 75 58 / 0 0 10 20
BYV 76 54 76 55 / 0 0 10 20
MKO 80 58 79 59 / 0 0 20 20
MIO 80 58 79 57 / 0 0 20 20
F10 80 61 80 57 / 0 0 20 20
HHW 78 56 78 60 / 0 0 10 20
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING FROM NOON MONDAY TO 7 PM MONDAY FOR OKZ056-
OKZ057-OKZ058-OKZ061-OKZ062-OKZ063-OKZ067.
FIRE WEATHER WATCH FROM NOON TUESDAY TO 7 PM TUESDAY FOR OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070.
AR...NONE.
&&
SHORT TERM FORECASTER ID= 12
LONG TERM FORECASTER ID= 21Hazardous weather outlook, Apr 9, 12:54 PM CDT, 15 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1254 PM CDT SUN APR 9 2006 ARZ001-002-010-011-019-020-029-OKZ049-053>076-101000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1254 PM CDT SUN APR 9 2006 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT. DISCUSSION... HIGH PRESSURE WILL CONTINUE TO SLIDE TO OUR EAST THIS AFTERNOON BRINGING AN INCREASE IN SOUTH WINDS AND WARMER TEMPERATURES. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...VERY HIGH FIRE WEATHER POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL. WEDNESDAY...NO HAZARDS. THURSDAY...NO HAZARDS. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... FIRE WEATHER CONDITIONS WILL BEGIN TO WORSEN MONDAY WITH GUSTY SOUTH WINDS OF 15 TO 25 MPH...TEMPERATURES IN THE UPPER 70S AND LIMITED LOW LEVEL MOISTURE RETURN. RED FLAG CRITERIA FOR TEMPERATURES... WIND AND KBDI INDEX WILL LIKELY BE MET MONDAY AFTERNOON ACROSS FAR NORTHEAST OKLAHOMA. DANGEROUS CONDITIONS ARE EXPECTED TUESDAY AS WELL WITH EVEN WARMER TEMPERATURES AND ONLY A SLIGHT CHANCE OF THUNDERSTORMS. SLIGHTLY BETTER CHANCES FOR SHOWERS AND THUNDERSTORMS ARE EXPECTED FRIDAY INTO SATURDAY AS AN UPPER LEVEL DISTURBANCE LIFTS NORTH INTO THE CENTRAL PLAINS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 3:44 PM CDT | Red Flag Warning | TSA | Adair, Cherokee, Craig, Creek, Delaware, Mayes and 10 more | 28 hr |
Nearby
Fire Weather Watches in Oklahoma, 2006Every fire weather watch in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.